MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884752067
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 4/11/2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that while prepping the peg, the guide wire ruptured and detached from the tube causing it to partially perforate the gastric wall and was in the stomach cavity.They needed to restart with a new tube and due to the imminent risk of the bleeding and pneumo-peritoneum, the patient¿s hospital stay was extended.There was no patient injury as a result of the event.
 
Additional Manufacturer Narrative
Submission date: (b)(6) 2018 an investigation was performed for the reported customer complaint: ¿the customer states that while prepping the peg, the guide wire ruptured and detached from the tube causing it to partially perforate the gastric wall and was in the stomach cavity.They needed to restart with a new tube and due to the imminent risk of the bleeding and pneumo-peritoneum, the patient¿s hospital stay was extended.There was no patient injury as a result of the event.¿ a review of the device history record (dhr) for lot no.614585064x indicated the product was released meeting all quality standards.All dhrs are reviewed for accuracy prior to product release.In-process procedures are also in place to prevent nonconforming product in the manufacturing process.This ensures components and finished products meet all quality inspection standards.These controls include, but are not limited to: material verification/certification processes, dimensional specifications, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.No product/sample was provided for evaluation.No additional information, pictures or videos were received.Therefore, a comprehensive investigation was unable to be conducted.The reported customer complaint could not be confirmed.A root cause could not be determined.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad industrials
tijuana,na 22444
MX  22444
MDR Report Key7421618
Report Number9612030-2018-00053
Device Sequence Number39254
Product Code KNT
UDI-Device Identifier10884521070059
UDI-Public10884521070059
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number8884752067
Device Catalogue Number8884752067
Device Lot Number614585064X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer03/22/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR